# SDR DALA2025112308528

- Difficulty date: November 22, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N392DN
- Make and model: Airbus A321-211
- Aircraft serial: 9028
- Aircraft time: 19,982 hours, 8,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4 AB EMERGENCY LIGHTS INOPERATIVE.   FOUND WIRING DAMAGED.  REPAIRED WIRING IAW ESPM 20-43.  LIGHTS OPS NORMALLY. (LP 7364195)
